Czech Republic (Česká Republika) - CZ
Serbia (Republika Srbija) - SRB
Contains paracetamol. Do not use with any other paracetamol-containing products. The concomitant use with other products containing paracetamol may lead to an overdose.
Paracetamol overdose may cause liver failure which may require liver transplant or lead to death.
Underlying liver disease increases the risk of paracetamol- related liver damage. Patients who have been diagnosed with liver or kidney impairment must seek medical advice before taking this medication.
Read the label for more information.